Publications and Research

Document Type


Publication Date



We construct an example of a holomorphic motion of a five-point subset of the Riemann sphere over an annulus such that it satisfies the zero winding number condition but is not fully extendable.


Author's accepted manuscript of the work finally published as: Jiang, Yunping. "Winding Numbers and Full Extendability in Holomorphic Motions." Conformal Geometry and Dynamics, vol. 24, 2020, pp. 109-117.

This work is licensed under CC BY-NC-ND 4.0CC iconby iconnc iconnd icon



To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.